What Causes Red Spots Appear On The Legs That Make Me Sore?
Hello, good night, want to ask, if the feet appear “red spots suddenly ” and make your feet ache because of what …?
Thank you for using the HealthReplies.com consulting service
Red spots / rashes on the feet can appear due to various causes, including:
Exposed to sunlight
Bacterial, viral or fungal infections
Please know more complete information related to your complaint. For how long has it appeared, how many spots have appeared, whether it has been accompanied by itching, pain, swelling around the affected area, whether or not the spots have arisen, whether it has a history of previous allergies, etc.
Idiopathic thrombocytopenic purpura is a condition of skin disorder caused by rupture of blood vessels under the skin layer. Rupture of blood vessels caused by decreased blood levels of Purpura can occur suddenly.
While petechiae skin rashes that arise due to rupture of capillaries on the surface of the skin. Petechiae appears as a small rash / small reddish spot compared to Purpura which has a wider appearance of the rash. Factors causing petechiae vary starting from the influence of the environment, viral infections, trauma, the influence of drugs, etc.
The existence of outdoor activities with hot weather conditions can be one of the risk factors for the appearance of spots on the feet. Exposure to sunlight can cause irritation to the skin. However, various other causes of skin disorders also can not be eliminated before direct examination. Because ideally all types of skin disorders should be examined directly to identify and assess possible causes.
Aches are generally caused by tension in the muscles after strenuous activity. The existence of strenuous activities carried out can also trigger the onset of reddish rashes on the surface of the skin.
To help reduce complaints, get enough rest, reduce strenuous activity, meet your body's fluid needs and consume healthy, nutritious food. Regular exercise is also highly recommended to maintain physical fitness so as not to get tired quickly. Medical treatment must be based on direct examination. Therefore, if symptoms interfere, you should immediately consult with your nearest doctor.
So much information that I can convey, hopefully it helps